# SDR YENA2022112201145

- Difficulty date: November 16, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 29,226 hours, 19,720 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING. CORROSION ON SHEAR CLIP BTW FR 88 & BTW STRG 28-27 RH; ALL WORK ACCOMPLISHED ON TOMEX NR 00274,  SHEAR CLIP BTW FR 88 & BTW STRG 28-27 RH WAS REPLACED PER EMB 190 SRM 51-41-01, SRM 51-42-01 AND SRM 51-43-03. (CONSIDERED A MAJOR REPAIR)
